MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2316C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of a 5.6 cm in diameter abdominal aortic aneurysm.The vessel morphology was reported the proximal aorta was 21-19-20 mm in diameter.The right iliac artery was 18 mm in diameter and there was 20 mm between the bifurcation and the right hypogastric artery.The left iliac artery was 16-17 mm in diameter.The femoral arteries were 7-8 mm in diameter.It was reported that a recent ct revealed that there was a possible type iii fabric endoleak in the endurant stent graft bifurcate or a possible type ii endoleak.There was contrast observed at the level of the flow divider near the origin of the inferior mesenteric artery and lumbar arteries.Currently the aneurysm is 6.4 cm in diameter.No clinical sequelae were reported and the patient will be monitored by the physician.
 
Additional Manufacturer Narrative
Film review: the cause of the reported type iii endoleak seen near the level of the flow divider could not be determined from the films provided.Ct¿s returned from 56 months post-implant revealed no obvious proximal or distal endoleak.Near the level of the flow divider the stent graft od within the distal neck which was extensively calcified measured ~21mm.There was ~25mm of contra limb overlap seen within the gate.Although a type iii fabric endoleak cannot be ruled out, no clear endoleak was observed near the bifurcate flow divider.Possible contrast was seen near the flow divider within the top of the sac, along the calcified posterior distal neck.However, this may have been reflectance from calcification or from a stent graft marker band artifact.Non-contrast studies were not available for comparison.A lumbar artery was seen near this same area along the posterior aorta which may have also been feeding the aaa.No other stent graft issues were observed.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth, no eval explain code.Information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6563832
Report Number2953200-2017-00773
Device Sequence Number616866
Product Code MIH
UDI-Device Identifier00613994762290
UDI-Public00613994762290
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2014
Device Model NumberENBF2316C145E
Device Catalogue NumberENBF2316C145E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2017
Initial Date Received by Manufacturer 04/18/2017
Supplement Date Received by ManufacturerNot provided
05/17/2017
Initial Report FDA Received Date05/12/2017
Supplement Report FDA Received Date06/05/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR